MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125035
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that while in use on a patient, after 3 hours, the cuff would not deflate.The cuff was pre-tested prior to use.Recannulation of a replacement tube was not required.There was no patient harm.
 
Additional Manufacturer Narrative
The sample associated to this report was received and the customer reported issue could not be duplicated. a visual examination was performed and showed the connectors were attached to the sleeves.Further examination showed that the tubing was slightly altered using the stylet wire and the tracheal cuff was stretched over the tracheal cuff notches.A inflation/deflation test was performed, air was applied to the cuff and removed from the cuff, a total of three times with and without the stylet wire.The returned unit re-inflated without any issue.The returned unit was then deflated without any restriction noted.The reported issue could only be detected when the stylet wire was contained in the tubing.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key6745998
Report Number8020889-2017-05082
Device Sequence Number821646
Product Code BTS
UDI-Device Identifier30884522008734
UDI-Public30884522008734
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number125035
Device Catalogue Number125035
Device Lot Number201611179X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2017
Initial Date Received by Manufacturer 07/05/2017
Supplement Date Received by Manufacturer08/19/2017
Initial Report FDA Received Date07/26/2017
Supplement Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1